# SDR I5HA0758006

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N582
- Make and model: Cvac 580
- Aircraft serial: 475
- Aircraft time: 53,981 hours
- Engine: Allsn 501D13
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, THE CREW OBSERVED AND SMELLED SMOKE IN THE COCKPIT.  THE CREW REPORTED TO MAINTENANCE THAT THE SMOKE HAD AN OILY ODOR.  MAINTENACE REMOVED ALL ENGINE DRIVEN COMPRESSOR (EDC) DUCTING AND INSPECTED FOR OIL, NONE WAS FOUND.  THE EDC OIL LEVEL WAS CHECKED AND WAS NORMAL.  MAINTENANCE RAN THE ENGINE AND OPERATED THE AIR CONDITIONING SYSTEM HOT AND COLD A NUMBER OF TIMES.  NO SMOKE WAS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
